# SDR SIMA20120727001

- Difficulty date: July 27, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 31,820 hours, 28,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4314,  CREW REPORTED THE FORWARD CABIN FLASHLIGHT BRACKET BROKEN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CABIN FLASHLIGHT BASE  IAW AMM 33-50-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
